Advertisement

Lobachevskii Journal of Mathematics

, Volume 29, Issue 3, pp 130–132 | Cite as

The law of the iterated logarithm for subsequences: A simple proof

  • K. Fukuyama
  • Y. Takeuchi
Article

Abstract

We give a simple proof of the law of the iterated logarithm for subsequences of sums of i.i.d.

Key words and phrases

Law of the iterated logarithm 

2000 Mathematics Subject Classification

60F15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. de Acosta, A New Proof of the Hartman-Wintner Law of the Iterated Logarithm, Ann. Probab. 11, 270 (1983).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Gut, Law of the Iterated Logarithm for Subsequences, Prob.Math. Stat. 7, 27 (1986).zbMATHMathSciNetGoogle Scholar
  3. 3.
    R. Schwabe and A. Gut, On the law of the Iterated Logarithm for Rapidly Increasing Subsequences, Math. Nachr. 178, 309 (1996).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Weber, The law of the Iterated Logarithm on Subsequences-characterizations, Nagoya Math. Jour. 118, 65 (1990).zbMATHGoogle Scholar

Copyright information

© MAIK Nauka 2008

Authors and Affiliations

  1. 1.Department of MathematicsKobe UniversityRokko, KobeJapan

Personalised recommendations